Pacific Journal of Mathematics

Cancelling $1$-handles and some topological imbeddings.

Michael H. Freedman

Article information

Source
Pacific J. Math. Volume 80, Number 1 (1979), 127-130.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102785956

Mathematical Reviews number (MathSciNet)
MR534700

Zentralblatt MATH identifier
0416.57016

Subjects
Primary: 57N35: Embeddings and immersions

Citation

Freedman, Michael H. Cancelling $1$-handles and some topological imbeddings. Pacific J. Math. 80 (1979), no. 1, 127--130. http://projecteuclid.org/euclid.pjm/1102785956.


Export citation

References

  • [1] R. Edwards, Unpublished results on the double suspension conjecture.
  • [2] M. Fredman, A converse to (Mlnor-Kervaretheorem) X R, etc. , to appear.
  • [3] J. Milnor, Lectures on the h-cobordism theorem, Princeton Math. Series, (1965).
  • [4] J. Milnor andM. Keraire, On 2-spheres in A-manifolds, Proc. Nat.Acad. Sci. U.S., 47 (1961), 1651-1657.
  • [5] J. Stallings, On Fiber ing Certain %-Manifolds, Topology of 3-Manifolds and Related Topics, Prentice-Hall, Inc.,Englewood Cliffs, N.J.,1962, 95-100.